# SDR E07A20120521512

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N665AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000018
- Aircraft time: 1,766 hours, 1,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT,   CREW SMELLED BURNED OIL AND OBSERVED LIGHT SMOKE IN THE AFT CABIN.  LECTED TO RETURN FOR INSPECTION.  SMOKE AND ODOR DISSIPATED WITHIN MINUTES.  AFTER INSPECTION OF ACFT,  DETERMINED ODOR AND SMOKE TO HAVE ORIGINATED FROM SMALL AMOUNT OF ENGINE OIL THAT ACCUMULATED IN BLEED AIR SYS DURING ENGINE REMOVAL AND INSTALLATION.  IT WAS DETERMINED NO PARTS OR COMPONENTS WERE DEFECTIVE.
